# SDR DXTA200601549

- Difficulty date: August 11, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 730 hours, 463 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000004
- Part serial: IL138
- Condition: Failed
- Location: Lt Mlg Uplock
- Part time: 730 hours, 463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DID NOT RETRACT UP AND LOCK, GEAR INDICATOR SHOWED AMBER TRANSIT FOLLOWED BY A RED BOX.  OBSERVED BY CONTROL TOWER TO BE DOWN.  RECYCLED GEAR AND IT CAME UP NORMALLY.  REMOVED L/H MLG ACUATOR & INSTALLED A REPAIRED UNIT, OPS & LEAK CHECKED GOOD IAW G200 MM CH. 32-10-20.
